# SDR 98ZZZX971

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88584
- Make and model: Cessna 421C
- Aircraft serial: 421C0642
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5111604202
- Condition: Departed
- Location: Copilot
- Part time: 7,500 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AS THE AIRCRAFT LEVELED OFF AT 23,000 FEET MSL, THE COPILOT'S WINDSHIELD DEPARTED THE AIRCRAFT WITH APPROXIMATELY 10 PERCENT LEFT ATTACHED TO THE AIRFRAME.  SUSPECT THE FORWARD RIGHT LOWER ATTACH HOLES IS WHERE THE CRACK STARTED, THEN THE CRACK WENT STRAIGHT UP OR AFT TO THE TOP OF THE WINDSHIELD.  SHOULD HAVE RECURRING INSPECTION OF ATTACH HOLES.  REF:  MEB 83-33 R-N1.
